Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 1 (2003), Issue 1, Pages 1-15
http://dx.doi.org/10.1155/2003/860547

Hardy operator with variable limits on monotone functions

1Department of Mathematics, KAIST, 373-1 Kusong-Dong, Yusong-Gu, Taejon, 305-701, Republic of Korea
2Computing Centre FEB RAS, Tikhookeanskaya 153, Khabarovsk, 680042, Russia

Received 1 February 2003

Academic Editor: Lars-Erik Persson

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir D. Stepanov and Elena P. Ushakova, “Hardy operator with variable limits on monotone functions,” Journal of Function Spaces and Applications, vol. 1, no. 1, pp. 1-15, 2003. doi:10.1155/2003/860547